# SDR RAIA2009111800001

- Difficulty date: November 13, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 21,214 hours, 18,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CLIMB, CREW REPORTED RECEIVING A LANDING GEAR AIR/GROUND FAILURE MESSAGE ON THE EICAS AFTER SELECTING GEAR UP.  MAINTENANCE ADJUSTED BOTH LEFT MLG PROXIMITY WOW SWITCHES IAW AMM PROCEDURES.  SUBSEQUENT GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK WAS GOOD.
